RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 702–705 (Mi mz886)  

Regularized traces of a perturbed Laplace–Beltrami operator on the unit two-dimensional sphere

V. V. Dubrovskii, S. A. Terent'ev

Magnitogorsk State University

DOI: https://doi.org/10.4213/mzm886

Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 596–598

Bibliographic databases:

UDC: 517.927.25
Received: 31.07.1997
Revised: 25.02.1999

Citation: V. V. Dubrovskii, S. A. Terent'ev, “Regularized traces of a perturbed Laplace–Beltrami operator on the unit two-dimensional sphere”, Mat. Zametki, 67:5 (2000), 702–705; Math. Notes, 67:5 (2000), 596–598

Citation in format AMSBIB
\Bibitem{DubTer00}
\by V.~V.~Dubrovskii, S.~A.~Terent'ev
\paper Regularized traces of a~perturbed Laplace--Beltrami operator on the unit two-dimensional sphere
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 702--705
\mathnet{http://mi.mathnet.ru/mz886}
\crossref{https://doi.org/10.4213/mzm886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822617}
\zmath{https://zbmath.org/?q=an:0984.58016}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 596--598
\crossref{https://doi.org/10.1007/BF02676330}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800007}


Linking options:
  • http://mi.mathnet.ru/eng/mz886
  • https://doi.org/10.4213/mzm886
  • http://mi.mathnet.ru/eng/mz/v67/i5/p702

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:88
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020